THÔNG TIN TÀI LIỆU
Thông tin cơ bản
Định dạng | |
---|---|
Số trang | 69 |
Dung lượng | 410,13 KB |
Nội dung
Ngày đăng: 05/11/2016, 22:15
Nguồn tham khảo
Tài liệu tham khảo | Loại | Chi tiết | ||||||||
---|---|---|---|---|---|---|---|---|---|---|
[2] A. Aytuna, On Stein manifolds M for which O(M ) is isomorphic to O(∆ n ) as Frechet spaces, Manucrpta Math. 62 (1988) 297 – 315 | Sách, tạp chí |
|
||||||||
[4] S. Dineen, Holomorphic functions on (C o , X b )- Modules, Math. An- nalen, 196 (1972), 106-116 | Sách, tạp chí |
|
||||||||
[6] N. V. Dong, Proper holomorphic surjections and the properties Ω, Ω e | Sách, tạp chí |
|
||||||||
[10] J. Mujica, Spaces of germs of holomorphic functions, studies in analysis Advances in Mathematics, Sup. Studies 4 (1979) 1-14 | Sách, tạp chí |
|
||||||||
[11] R. A. Ryan, Holomorphic mappings on ` 1 , Transaction of the American Mathematical Society 320 (2) (1987) 797 – 811 | Sách, tạp chí |
|
||||||||
[13] T. Terzioglu and D. Vogt, On asymptotically normable Frechet spaces, Note di Matematica Vol 11 (1991), 289 - 296 | Sách, tạp chí |
|
||||||||
[1] N. V. Khuê - L. M. Hải, Cơ sở lý thuyết hàm và giải tích hàm tập II, Nhà xuất bản giáo dục, 2001.[B] Tài liệu tiếng Anh | Khác | |||||||||
[3] P. T. Danh and N. V. Khue, Structure of spaces of germs of holo- morphic functions, Publ. Mat. Vol 41 (1997), 467-480 | Khác | |||||||||
[5] S. Dineen, Complex Analysis in locally Convex Spaces, Mathemat- ics Studies, North – Holland, (1981) | Khác | |||||||||
[7] L. M. Hai and P. H. Bang, On the property (LB ∞ ) of germs of holomorphic functions and the propertiesΩ, ˜ Ω ¯of the Hartogs do- mains in infinite dimensions, Acta mathematica Vietnamica, Vol- ume 25, Number 1, 2000, pp. 33–47 | Khác | |||||||||
[8] L. M. Hai and N. V. Khue, Some characterirations of the Properties (DN ) andΩ e | Khác | |||||||||
[9] R. Meise and D. Vogt, Struceture of spaces of germs of holomor- phic functions on infinite dimensional polydiscs, Studia. Math. 75 (1983) 235-252 | Khác | |||||||||
[12] H. H. Schaefer , Topological Vector Spaces, Springer- Verlag, Berlin and NewYork, 1971 | Khác | |||||||||
[14] D. Vogt, Some results on continuous linear maps between Frechet spaces, in Funtional Analysis: Surveys and Recent Results, K. D.Bierstedt, B. Fuchssteiner (Eds), North - Holland Math. Studies 90 (1984) 349-381 | Khác | |||||||||
[15] D. Vogt, On the functor Ext 1 (E, F ) for Frechet spaces, Studia Math. 85 (1987) 163-197 | Khác | |||||||||
[16] V. P. Zaharjuta, Isomorphism of spaces of analytic funtions, Sov.Math. Dokl. 22 (1980) 631 – 634 (Russian).[C] Tài liệu tiếng Pháp | Khác | |||||||||
[17] Ph. Noverraz, Psuedo convexité, convexité polynomiale et domains d’holomorphie en dimension infinie, North-Holland Publ., Amster- dam, 1973 | Khác |
TỪ KHÓA LIÊN QUAN
TÀI LIỆU CÙNG NGƯỜI DÙNG
TÀI LIỆU LIÊN QUAN